New nonlocal symmetries of diffusion-convection equations and their connection with generalized hodograph transformation

V Tychynin - Symmetry, 2015 - mdpi.com
Additional nonlocal symmetries of diffusion-convection equations and the Burgers equation
are obtained. It is shown that these equations are connected via a generalized hodograph …

Nonlocal Transformations with Additional Variables. Forced Symmetries

VA Tychynin - Ukrainian Mathematical Journal, 2022 - Springer
The concept of nonlocal transformation with additional variables is proposed, developed,
and applied to the determination of additional symmetries of nonlinear partial differential …

Linearizability and nonlocal superposition for nonlinear transport equation with memory

W Rzeszut, O Tertyshnyk, V Tychynin… - Reports on Mathematical …, 2013 - Elsevier
Potential symmetry of a class of nonlinear transport equations taking into account the effects
of memory is studied. For a specific transport coefficient the symmetry is shown to be infinite …

Adjoint solutions and superposition principle for linearizable Krichever-Novikov equation

В Тичинін - Збірник Праць Інституту математики НАН України, 2019 - trim.imath.kiev.ua
Анотація Наявність операторної рівності для рівнянь, пов'язаних нелокальними
перетвореннями, дозволила запропонувати метод знаходження іншого розв'язку …

Нелокальні перетворення з додатковими змінними. Примусові симетрії

VA Tychynin - Ukrains' kyi Matematychnyi Zhurnal, 2022 - umj.imath.kiev.ua
The concept of nonlocal transformation with additional variables is offered, developed and
applied to search additional symmetry of nonlinear partial differential equations. Possible …

Some generalizations of the nonlocal transformations approach

VA Tychynin - Journal of Optimization, Differential Equations and …, 2015 - model-dnu.dp.ua
Some generalizations of a method of nonlocal transformations are proposed: a connection
of given equations via prolonged nonlocal transformations and finding of an adjoint solution …

[PDF][PDF] Nonlocal Symmetry of Nonlinear Wave Equations

VA Tychynin - Journal of Nonlinear Mathematical Physics, 1996 - Taylor & Francis
Nonlocal Symmetry of Nonlinear Wave Equations Page 1 Nonlinear Mathematical Physics
1996, V.3, N 3–4, 409–413. Nonlocal Symmetry of Nonlinear Wave Equations VA TYCHYNIN …